# SDR USAA2011032391191

- Difficulty date: January 25, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 CORROSION ON FUSELAGE FRAME AT BS 827 BETWEEN BL 0 TO RBL 14.  REPAIRED FUSELAGE FRAME AT BS 827 BETWEEN BL 0 TO RBL 14 IAW EA 102702.
